# SDR MWEA010443

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RIGHT IS CORRODED FROM STATION 323-360.   REMOVED DAMAGED SECTION OF LONGERON 29 RIGHT, FABRICATED NEW LONGERON SECTION AND REPAIR SPLICE, INSTALLED LONGERON AND SPLICE.
